# SDR SWAA2022032146788

- Difficulty date: September 22, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,828 hours, 9,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO R/H BAFFLE CRACKED AT STA 500C TO 500D RBL 25 WL 153 / REMOVED AND REPLACED CRACKED BAFFLE PER SRM 51-40-02-0G-0 AND BOEING DRAWING 143A7505 REV. A. 92679U 9-21-19
